# SDR LR7A201804241348

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS5137
- Condition: Corroded
- Location: Bs 457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-12 CHECK, FOUND THE BS 457 UNDERFLOOR BULKHEAD UPPER CAP CORRODED IN & AROUND THE ANCHOR NUT HOLES AT LBL 30, WL 145.  REPAIRED IAW MEA 382-53-18-011.
